Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 416187, 8 pages
http://dx.doi.org/10.1155/2014/416187
Research Article

Fixed Point Theorems for Contractions of Rational Type with PPF Dependence in Banach Spaces

1Departamento de Matemáticas, Universidad de Las Palmas de Gran Canaria, Campus de Tafira Baja, 35017 Las Palmas de Gran Canaria, Spain
2Department of Mathematics, Rzeszów University of Technology, Aleja Powstanców Warszawy 8, 35-959 Rzeszów, Poland

Received 10 April 2014; Accepted 24 May 2014; Published 9 June 2014

Academic Editor: Józef Banaś

Copyright © 2014 J. Rocha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. R. Bernfeld, V. Lakshmikantham, and Y. M. Reddy, “Fixed point theorems of operators with PPF dependence in Banach spaces,” Applicable Analysis: An International Journal, vol. 6, no. 4, pp. 281–283, 1977. View at Google Scholar
  2. Z. Drici, F. A. McRae, and J. Vasundhara Devi, “Fixed-point theorems in partially ordered metric spaces for operators with PPF dependence,” Nonlinear Analysis: Theory, Methods and Applications, vol. 67, no. 2, pp. 641–647, 2007. View at Publisher · View at Google Scholar · View at Scopus
  3. Z. Drici, F. A. McRae, and J. Vasundhara Devi, “Fixed point theorems for mixed monotone operators with PPF dependence,” Nonlinear Analysis: Theory, Methods and Applications, vol. 69, no. 2, pp. 632–636, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. W. Sintunavarat and P. Kumam, “PPF dependent fixed point theorems for rational type contraction mappings in Banach spaces,” Journal of Nonlinear Analysis and Optimization, vol. 4, no. 2, pp. 157–162, 2013. View at Google Scholar
  5. A. Kaewcharoen, “PPF dependent common fixed point theorems for mappings in Banach spaces,” Journal of Inequalities and Applications, vol. 2013, no. 287, 2013. View at Publisher · View at Google Scholar
  6. B. K. Dass and S. Gupta, “An extension of Banach contraction principle through rational expressions,” Indian Journal of Pure and Applied Mathematics, vol. 6, pp. 1455–1458, 1975. View at Google Scholar
  7. D. S. Jaggi, “Some unique fixed point theorems,” Indian J. Pure Appl. Math, vol. 8, pp. 223–230, 1977. View at Google Scholar
  8. M. Jleli, V. C. Rajié, B. Samet, and C. Vetro, “Fixed point theorems on ordered metric spaces and applications to nonlinear elastic beam equations,” Journal of Fixed Point Theory and Applications, vol. 12, no. 1-2, pp. 175–192, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. P. N. Dhutta and B. S. Choudhury, “A generalization of contraction principle in metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 406368, 2008. View at Publisher · View at Google Scholar
  10. M. Geraghty, “On contractive mappings,” Proceedings of the American Mathematical Society, vol. 40, pp. 604–608, 1973. View at Publisher · View at Google Scholar